On the asymptotic constant for the rate of Hermite-Fejér convergence on Chebyshev nodes (Q343237): Difference between revisions
From MaRDI portal
Created a new Item |
Changed an Item |
||
Property / review text | |||
The Hermit-Fejér (HF) interpolation prescribes function values with the extra constraint that the derivative in the interpolation points is zero. Here the authors consider real polynomial HF-interpolating in the Chebyshev points of the interval \(I=[-1,1]\). The Joukowski transform \(x=(z+z^{-1})/2\), \(x\in I\), \(z\in \mathbb{T}\) links the problem for \(I\) to the HF-interpolation problem with Laurent polynomials in equidistant points on the unit circle \(\mathbb{T}\). The authors use results for \(\mathbb{T}\) obtained by \textit{E. Berriochoa} et al. [J. Appl. Math. 2013, Article ID 407128, 8 p. (2013; Zbl 1266.41002)] and \textit{E. Berriochoa} et al. [``Hermite-Fejér interpolation on the circle'', Electronic Notes in Discrete Mathematics 43, 397--400 (2013)] concerning the rate of convergence and expressions for the error on \(\mathbb{T}\) (infinity norm) to translate this to the interval. The function \(f\) that is approximated is assumed to be analytic on \(I\). Both kinds of Chebyshev polynomials \(T_m\) and \(U_m\) as well as \(x^m\) are worked out as examples for \(f\). | |||
Property / review text: The Hermit-Fejér (HF) interpolation prescribes function values with the extra constraint that the derivative in the interpolation points is zero. Here the authors consider real polynomial HF-interpolating in the Chebyshev points of the interval \(I=[-1,1]\). The Joukowski transform \(x=(z+z^{-1})/2\), \(x\in I\), \(z\in \mathbb{T}\) links the problem for \(I\) to the HF-interpolation problem with Laurent polynomials in equidistant points on the unit circle \(\mathbb{T}\). The authors use results for \(\mathbb{T}\) obtained by \textit{E. Berriochoa} et al. [J. Appl. Math. 2013, Article ID 407128, 8 p. (2013; Zbl 1266.41002)] and \textit{E. Berriochoa} et al. [``Hermite-Fejér interpolation on the circle'', Electronic Notes in Discrete Mathematics 43, 397--400 (2013)] concerning the rate of convergence and expressions for the error on \(\mathbb{T}\) (infinity norm) to translate this to the interval. The function \(f\) that is approximated is assumed to be analytic on \(I\). Both kinds of Chebyshev polynomials \(T_m\) and \(U_m\) as well as \(x^m\) are worked out as examples for \(f\). / rank | |||
Normal rank | |||
Property / reviewed by | |||
Property / reviewed by: Adhemar Bultheel / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 41A05 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 65D05 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 33C45 / rank | |||
Normal rank | |||
Property / zbMATH DE Number | |||
Property / zbMATH DE Number: 6656681 / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
Hermite-Fejér interpolation | |||
Property / zbMATH Keywords: Hermite-Fejér interpolation / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
Chebyshev nodes | |||
Property / zbMATH Keywords: Chebyshev nodes / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
error of convergence | |||
Property / zbMATH Keywords: error of convergence / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
rate of convergence | |||
Property / zbMATH Keywords: rate of convergence / rank | |||
Normal rank |
Revision as of 06:40, 28 June 2023
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | On the asymptotic constant for the rate of Hermite-Fejér convergence on Chebyshev nodes |
scientific article |
Statements
On the asymptotic constant for the rate of Hermite-Fejér convergence on Chebyshev nodes (English)
0 references
25 November 2016
0 references
The Hermit-Fejér (HF) interpolation prescribes function values with the extra constraint that the derivative in the interpolation points is zero. Here the authors consider real polynomial HF-interpolating in the Chebyshev points of the interval \(I=[-1,1]\). The Joukowski transform \(x=(z+z^{-1})/2\), \(x\in I\), \(z\in \mathbb{T}\) links the problem for \(I\) to the HF-interpolation problem with Laurent polynomials in equidistant points on the unit circle \(\mathbb{T}\). The authors use results for \(\mathbb{T}\) obtained by \textit{E. Berriochoa} et al. [J. Appl. Math. 2013, Article ID 407128, 8 p. (2013; Zbl 1266.41002)] and \textit{E. Berriochoa} et al. [``Hermite-Fejér interpolation on the circle'', Electronic Notes in Discrete Mathematics 43, 397--400 (2013)] concerning the rate of convergence and expressions for the error on \(\mathbb{T}\) (infinity norm) to translate this to the interval. The function \(f\) that is approximated is assumed to be analytic on \(I\). Both kinds of Chebyshev polynomials \(T_m\) and \(U_m\) as well as \(x^m\) are worked out as examples for \(f\).
0 references
Hermite-Fejér interpolation
0 references
Chebyshev nodes
0 references
error of convergence
0 references
rate of convergence
0 references